# SDR DALA2025062404715

- Difficulty date: June 18, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 15,624 hours, 7,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT FR 74 LBL 43. REMOVED AND REPLACE SEAT TRACK FR61 TO FR74 LBL 43 P/N C01342721 -005S, LOT 5178942 PER A220 ASRP BD500-A-J51-42-20-00AAA-078A-A AND BOMBARDIER DWG C01342701 REV. G. (LP# 1034395)
